# SDR FDEA201803220760

- Difficulty date: March 22, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 63,752 hours, 14,651 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR 1 FAULT FLASHED INTERMITTENTLY ON STATUS  PAGE UNDER MAINT.  REMOVED AND REPLACED THE NR 1 ENGINE, LT LOWER THRUST REVERSER FIRE DETECTOR IAW MM 26-11-3-4-2.  NR 1 ENGINE LOOPS A AND B, OPS CHECKED GOOD.
